Martingales and upper bounds for American-style options

Yang Wang, Russel Caflisch

Research output: Contribution to journalArticle

Abstract

This article presents an analytical representation of the 'optimal' Martingale that appears in the dual pricing formula for an American-style option, in a generic continuous setting. This representation has a hedging interpretation and could provide an approach for computing an upper bound on the price of an American-style option.

Original languageEnglish (US)
Pages (from-to)695-705
Number of pages11
JournalCommunications in Mathematical Sciences
Volume13
Issue number3
DOIs
StatePublished - 2015

Fingerprint

Martingale
Upper bound
Hedging
Pricing
Costs
Computing
Style
Interpretation

Keywords

  • American option
  • Dual pricing formula
  • Martingale
  • Upper bound estimation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Martingales and upper bounds for American-style options. / Wang, Yang; Caflisch, Russel.

In: Communications in Mathematical Sciences, Vol. 13, No. 3, 2015, p. 695-705.

Research output: Contribution to journalArticle

Wang, Yang ; Caflisch, Russel. / Martingales and upper bounds for American-style options. In: Communications in Mathematical Sciences. 2015 ; Vol. 13, No. 3. pp. 695-705.
@article{90faf97d8aeb4b92aea3234f52bc4240,
title = "Martingales and upper bounds for American-style options",
abstract = "This article presents an analytical representation of the 'optimal' Martingale that appears in the dual pricing formula for an American-style option, in a generic continuous setting. This representation has a hedging interpretation and could provide an approach for computing an upper bound on the price of an American-style option.",
keywords = "American option, Dual pricing formula, Martingale, Upper bound estimation",
author = "Yang Wang and Russel Caflisch",
year = "2015",
doi = "10.4310/CMS.2015.v13.n3.a5",
language = "English (US)",
volume = "13",
pages = "695--705",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Martingales and upper bounds for American-style options

AU - Wang, Yang

AU - Caflisch, Russel

PY - 2015

Y1 - 2015

N2 - This article presents an analytical representation of the 'optimal' Martingale that appears in the dual pricing formula for an American-style option, in a generic continuous setting. This representation has a hedging interpretation and could provide an approach for computing an upper bound on the price of an American-style option.

AB - This article presents an analytical representation of the 'optimal' Martingale that appears in the dual pricing formula for an American-style option, in a generic continuous setting. This representation has a hedging interpretation and could provide an approach for computing an upper bound on the price of an American-style option.

KW - American option

KW - Dual pricing formula

KW - Martingale

KW - Upper bound estimation

UR - http://www.scopus.com/inward/record.url?scp=84929917586&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929917586&partnerID=8YFLogxK

U2 - 10.4310/CMS.2015.v13.n3.a5

DO - 10.4310/CMS.2015.v13.n3.a5

M3 - Article

AN - SCOPUS:84929917586

VL - 13

SP - 695

EP - 705

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

IS - 3

ER -